# SDR DALA2021112507262

- Difficulty date: November 21, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA1263 BETWEEN S-38L AND S-37L, CORRECTIVE ACTION: THE NEW SHEAR TIE INSTALLED AS PER B767-300 SRM51-40 (2025376)
